# SDR USAA920080529

- Difficulty date: February 11, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 61,917 hours, 42,404 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651758353
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C18 CHECK - CRACKED BULKHEAD CHORD, BS 178, LBL 5.7, WL 184.  REPAIRED BULKHEAD CHORD, BS 178, LBL 5.7, WL 184 IAW B737 SRM 53-10-03-2R5.
